Turing degrees and many-one degrees of maximal sets

Journal of Symbolic Logic 35 (1):29-40 (1970)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271152
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,965
Through your library
References found in this work BETA
Classes of Recursively Enumerable Sets and Degrees of Unsolvability.Donald A. Martin - 1966 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 12 (1):295-310.
Recursively Enumerable Sets and Retracing Functions.C. E. M. Yates - 1962 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 8 (3-4):331-345.
Recursively Enumerable Sets and Retracing Functions.C. E. M. Yates - 1962 - Mathematical Logic Quarterly 8 (3‐4):331-345.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Solovay's Theorem Cannot Be Simplified.Andrew Arana - 2001 - Annals of Pure and Applied Logic 112 (1):27-41.
Kleene Index Sets and Functional M-Degrees.Jeanleah Mohrherr - 1983 - Journal of Symbolic Logic 48 (3):829-840.
Degrees of Unsolvability of Continuous Functions.Joseph S. Miller - 2004 - Journal of Symbolic Logic 69 (2):555 - 584.
Characterizing the Join-Irreducible Medvedev Degrees.Paul Shafer - 2010 - Notre Dame Journal of Formal Logic 52 (1):21-38.
On the Structures Inside Truth-Table Degrees.Frank Stephan - 2001 - Journal of Symbolic Logic 66 (2):731-770.
Local Initial Segments of the Turing Degrees.Bjørn Kjos-Hanssen - 2003 - Bulletin of Symbolic Logic 9 (1):26-36.
The Degrees of Conditional Problems.Su Gao - 1994 - Journal of Symbolic Logic 59 (1):166-181.
Wtt-Degrees and T-Degrees of R.E. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.

Monthly downloads

Added to index

2009-01-28

Total downloads

11 ( #385,403 of 2,018,766 )

Recent downloads (6 months)

1 ( #397,033 of 2,018,766 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums